# SDR HNAA2013102500548

- Difficulty date: October 25, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 61,469 hours, 68,874 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Part number: 2431K20
- Part serial: NONE
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BUSS CAUTION LIGHT CAME ON IN FLIGHT FOLLOWED BY RT TRU, RT ELEVATOR HORN HEAT AND RT STALL WARNING CAUTION LIGHTS.  CYCLES BOTH GENERATOR SWITCHES, LIGHTS CLEARED.  GROUND RAN ACFT AND COULD NOT DUPLICATE.  R & R UNDER VOLTAGE RELAY FOR POSITIVE MAINTENANCE ACTION.  GROUND RAN ACFT, OK FOR SERVICE.
